Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    38
  • comments
    30
  • views
    2,200

DAY 30 & 31- Getting Worse

Yesterday was the worst day I've had on the tablet and in the past few years actually. 

I had a family event with my boyfriend yesterday and I was not really in the mood to go in the first place. The way my head is at right now is that I'm being nice to people (because I have to) but inside I really couldn't care less what people are talking about and small things that people say annoy me so much and I feel like people are talking about me and giving me dirty looks etc. 

So I went to the event and got through it okay, I was feeling quite down but I put on a happy face. Driving home from it I got really upset (I think all the stress came out) and I cried the whole way home. I pulled myself together going into my house but the minute I sat down beside my mam I was sobbing :( I haven't cried like I did in a long long time and the most frustrating part is I don't know why I'm upset and feeling so down.. 
It was really inconsolable crying so I was happy i had held It together until I was home with my family. 

I I had a good chat with my mam and dad and told them the exact feelings and frustrations I'm having.  
I know that if this gets worse I'm going to have to stop taking Roaccutane but right now I'm really trying not to get to that point. 

Today I'm in a good mood. Maybe a good cry is what I needed. I know that my mental health is priority but for now I want to try fight how I'm feeling. 

Ive been feeling so lucky that my skin hasn't dried out and I haven't had any bad breakouts but my head is all over the place which is really scary. I feel like I could definitely deal with some dryness over how I am right now. 

trying to stay positive though for now :)
I'm very lucky to have my family with me going through this 



3 Comments


Recommended Comments

Acne may increase in severity for the first 4-6 weeks of therapy with isotretinoin (Roaccutane, Claravis etc.), after which time there is usually relatively rapid improvement. Isotretinoin (Roaccutane) can cause depression, sometimes so severe that some people have taken their lives, therefore you should contact your doctor as soon as possible given that you were feeling quite down recently. Best!  

Share this comment


Link to comment

So sorry to hear you're feeling like this, do you have any history at all of mental heath issues? Glad you feel better today. I agree a good cry does really help!

Share this comment


Link to comment

Sorry Hun I've only seen your comment now :( I suffer with anxiety a lot, quite bad at times but other than that, no! 

I've been ok the past few days :) 

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×